# SDR 2022FA0000397

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: General aviation
- Aircraft: N40CU
- Make and model: Boeing 737
- Aircraft serial: 890169
- Aircraft time: 8,897 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Filter Housing
- Part number: AEA721BP6Y1
- Part serial: UNK
- Condition: Leaking
- Location: Zone 400
- Component: Engine, Lyc, T55GA714A
- Component part number: 200102039
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FILTER BOWL CRACKED. FOUND DURING AIRCRAFT SHUTDOWN. OIL LEAKING FROM FACE OF OIL FILTER BOWL. AIRCRAFT CYCLES, FILTER HOUSING TT, TC, TS_ AND ENGINE TC AND TS_ ARE ALL UNK. FORM WOULD NOT LET ME PUT UNK.
